I have been on this medication for years. I have just found out I pass the whole pill in my bowel movements. There is no coating on these and I can still read the numbers and letters on them. I have colitis and this the reason I was put on them. My Doctor is now having me break them into 3rds. Is this going to help and why am I not absorbing them whole?
No responses have yet been posted. Add your response to this question.
- Hyoscyamine Information for Consumers
- Hyoscyamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyoscyamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2013 • 1 answer
Tuberculosis - Once you start the medication is there a change an your bowel movement and different?
Posted 25 Jul 2014 • 1 answer
Posted 17 Mar 2016 • 0 answers
If I took Monistat 1 this morning and have to make a bowel movement should I be worried it will push
Posted 9 Sep 2016 • 0 answers
Posted 31 Oct 2016 • 0 answers